# SDR ASAA1159868

- Difficulty date: June 13, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,885 hours, 5,270 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL LIGHT ILLUMINATED.  RESET WEATHER RADAR C/B IAW B737NG AMM 20 60 05.  SYSTEM CHECKS GOOD IAW B737NG FIM 34 43 00 810 815.
